# SDR C1HA200682008

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1110 LBL 24 - RBL 24 TRANSVERSE FLOOR SUPPORT UPPER FLANGE HAS CORROSION (BOTH SIDES).  REMOVED EXISTING REPAIR IAW B727 SRM 51-30-2.  REMOVED LBL 24 TRACK IAW B727 SRM 51-30-2, FABRICATED T-ANGLE 60 INCH DIM 4 ES STRAP DIM 15", 11", 14" AND 10.5".  FOUR EACH ANGLE SPLICE IAW B727 SRM 53-10-8 FIG 7.  ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2, INSTALLED SEAT TRACK IAW B727 SRM 53-10-8 AND 51-30-2, INSTALLED PARTS IAW B727 SRM 53-10-8.
